# SDR DXTA2010031604036

- Difficulty date: March 15, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N701QS
- Make and model: Gulstm 200
- Aircraft serial: 141
- Aircraft time: 2,870 hours, 1,782 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 276CH7
- Part serial: T04419
- Condition: Overheated
- Part time: 531 hours, 318 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY BATTERY OVERHEATED IN FLIGHT; TEMP WENT TO 170 DEGREES F, VOLTS REMAINED AT 26.7.  R & R EMERGENCY BATTERY WITH O/H UNIT MM 24-30-20, CMP 243019.  OPS CHECKS GOOD.
